# SDR AWXA200201193

- Difficulty date: December 12, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 4,836 hours, 1,918 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Board
- Part number: 46657602
- Part serial: 93781
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM LAX EN ROUTE FOR CMH WITH AIR DATA SWITCH IN FIRST OFFICER 3 POSITION; FIRST OFFICERS AIR SPEED INDICATOR RED LINE DECREASED TO APPROXIMATELY 240 KTS. SWITCHED BACK TO AIR DATA NORMAL POSITION AND INDICATIONS WENT BACK TO NORMAL. DUE TO FIRST OFFICERS STATIC HEATER PORT ON MEL, DIVERTED TO PHX FOR REPAIR. MAINTENANCE REMOVED AND REPLACED THE #3 AIR DATA INERTIAL REFERENCE UNIT IAW AWA T/C R2A34304, ALL INTERFACE TESTS WERE GOOD. MAINTENANCE ALSO CLEARED THE MEL FOR F/O'S STATIC PORT HEATER BY REPLACING THE HEAT PROBE COMPUTER IAW AMM 30-31-34-401. VENDOR TEARDOWN OF HEAT PROBE COMPUTER SN B4988 CONFIRMED FAILURE OF UNIT FINDING DIODE CR09 BURNED OPEN ON THE PRINTED CIRCUIT BOARD. REPLACED PRINTED
